Induced and amenable ergodic actions of Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 3, pp. 407-428.
@article{ASENS_1978_4_11_3_407_0,
     author = {Zimmer, Robert J.},
     title = {Induced and amenable ergodic actions of {Lie} groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {407--428},
     publisher = {Elsevier},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1978},
     doi = {10.24033/asens.1351},
     zbl = {0401.22009},
     mrnumber = {81b:22013},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1351/}
}
TY  - JOUR
AU  - Zimmer, Robert J.
TI  - Induced and amenable ergodic actions of Lie groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1978
DA  - 1978///
SP  - 407
EP  - 428
VL  - Ser. 4, 11
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1351/
UR  - https://zbmath.org/?q=an%3A0401.22009
UR  - https://www.ams.org/mathscinet-getitem?mr=81b:22013
UR  - https://doi.org/10.24033/asens.1351
DO  - 10.24033/asens.1351
LA  - en
ID  - ASENS_1978_4_11_3_407_0
ER  - 
%0 Journal Article
%A Zimmer, Robert J.
%T Induced and amenable ergodic actions of Lie groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1978
%P 407-428
%V Ser. 4, 11
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1351
%R 10.24033/asens.1351
%G en
%F ASENS_1978_4_11_3_407_0
Zimmer, Robert J. Induced and amenable ergodic actions of Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 3, pp. 407-428. doi : 10.24033/asens.1351. http://www.numdam.org/articles/10.24033/asens.1351/

[1] W. Ambrose, Representation of Ergodic Flows (Annals of Math., Vol. 42, 1941, pp. 723-739). | JFM | MR | Zbl

[2] A. Borel, Linear Algebraic Groups, Benjamin, New York, 1969. | MR | Zbl

[3] J. Dixmier, Représentations induites holomorphes des groupes resoluble algébriques (Bull. Soc. Math. France) Vol. 94, 1966, pp. 181-206). | Numdam | MR | Zbl

[4] E. G. Effros, Transformation groups and C*-Algebras (Annals of Math., Vol. 81, 1965, pp. 38-55). | MR | Zbl

[5] J. Feldman and C. C. Moore, Ergodic Equivalence Relations, Cohomology, and von Neumann Algebras (Trans. Amer. Math. Soc., Vol. 234, 1977, pp. 289-360). | MR | Zbl

[6] J. Feldman, P. Hahn, and C. C. Moore, Orbit Structure and Countable Sections for Actions of Continuous Groups. (Advances in Math., Vol. 28, 1978, pp. 186-230). | MR | Zbl

[7] H. Furstenberg, A Poisson Formula for Semi-Simple Lie Groups (Annals of Math., Vol. 77, 1963, pp. 335-383). | MR | Zbl

[8] H. Furstenberg, Boundary Theory and Stochastic Processes on Homogeneous Spaces, in Harmonic Analysis on Homogeneous Spaces (Symposia in Pure Mathematics, Williamstown, Mass., 1972). | Zbl

[9] Y. Guivarch, Croissance polynomials et périodes des fonctions harmoniques (Bull. Soc. Math. France, Vol. 101, 1973, pp. 333-379). | Numdam | MR | Zbl

[10] G. W. Mackey, Induced Representations of Locally Compact Groups, I (Annals of Math., Vol. 55, 1952, pp. 101-139). | MR | Zbl

[11] G. W. Mackey, Point Realizations of Transformation Groups, (Illinois J. Math., Vol. 6, 1962, pp. 327-335). | MR | Zbl

[12] G. W. Mackey, Ergodic Theory and Virtual Groups (Math. Ann., Vol. 166, 1966, pp. 187-207). | MR | Zbl

[13] G. W. Mackey, Ergodic Theory and its Significance for Statistical Mechanics and Probability Theory (Advances in Math., Vol. 12, 1974, pp. 178-268). | MR | Zbl

[14] C. C. Moore, Ergodicity of Flows on Homogeneous Spaces (Amer. J. Math., Vol. 88, 1966, pp. 154-178). | MR | Zbl

[15] A. Ramsay, Virtual Groups and Group Actions (Advances in Math., Vol. 6, 1971, pp. 253-322). | MR | Zbl

[16] C. Series, The Rohlin Theorem and Hyperfiniteness for Actions of Continuous Groups (to appear).

[17] V. S. Varadarajan, Geometry of Quantum Theory, Vol. II, van Nostrand, Princeton, N. J., 1970. | MR | Zbl

[18] R. J. Zimmer, Extensions of Ergodic Group Actions (Illinois J. Math., Vol. 20, 1976, pp. 373-409). | MR | Zbl

[19] R. J. Zimmer, Amenable Ergodic Actions, Hyperfinite Factors, and Poincaré Flows (Bull. Amer. Math. Soc., Vol. 83, 1977, pp. 1078-1080). | MR | Zbl

[20] R. J. Zimmer, Amenable Ergodic Group Actions and an Application to Poisson Boundaries of Random Walks (J. Funct. Anal., Vol. 27, 1978, pp. 350-372). | MR | Zbl

[21] R. J. Zimmer, On the von Neumann Algebra of an Ergodic Group Action (Proc. Amer. Math. Soc., Vol. 66, 1977, pp. 289-293). | MR | Zbl

[22] R. J. Zimmer, Hyperfinite Factors and Amenable Ergodic Actions (Invent. Math., Vol. 41, 1977, pp. 23-31). | MR | Zbl

[23] R. J. Zimmer, Amenable Pairs of Groups and Ergodic Actions and the Associated von Neumann Algebras [Trans. Amer. Math. Soc. (to appear)]. | Zbl

[24] R. J. Zimmer, Orbit Spaces of Unitary Representations, Ergodic Theory, and Simple Lie Groups (Ann. of Math., Vol. 106, 1977, pp. 573-588). | MR | Zbl

[25] P. Hahn, The σ-Representations of Amenable Groupoids, preprint.

Cited by Sources: